SIGN UP

Had My Booster Today

Avatar Image
bobbie22 | 23:10 Mon 18th Oct 2021 | Body & Soul
9 Answers
Hi, had my booster jab today. It was the Pfizer one as were the other two. My arm is quite painful which it wasn’t with the other two.
Would there be any particular reason for this? Thanks

Answers

1 to 9 of 9rss feed

Best Answer

No best answer has yet been selected by bobbie22. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
It happens sometimes. It means that Bill Gates' microchip was at a wonky angle when you had your jab.


Seriously, I wouldn't worry at the moment, if it's not better in a couple of days maybe call your GP.
Question Author
Thanks for the reply mozz
My arm ached for around a day when I had the two Pfizer jabs, so as Mozz say's give it a day or two.
Question Author
I will keep my eye on it, it looks more like a scratch actually
it may be to do with the skill of the person who gave the injection. They're probably all retired lorry drivers these days.
Whether you have discomfort and how much depends little on which jab you have. The way the jab is given and whether your arm is relaxed or tense is way more significant.
I agree. It's definitely down to the person that gives you the jab whether it hurts or not.
Question Author
I think I agree with you. As I said I had a scratch on my arm. So that says a lot. Anyway it’s quite a bit better, many thanks for your replies
It's either skill, or you may have had a different type, which has made your arm ache. Either way, it'll wear off.

1 to 9 of 9rss feed

Do you know the answer?

Had My Booster Today

Answer Question >>